Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 601 - 650 out of 5085
First Page
Previous Page
Page
10
Page
11
Page
12
Page
13
Page
14
Page
15
Page
16
Next Page
Last Page
2023
Banaji, Murad ; Boros, Balázs. /
The smallest bimolecular mass action reaction networks admitting Andronov–Hopf bifurcation
. In:
Nonlinearity
. 2023 ; Vol. 36, No. 2. pp. 1398-1433.
Tschiderer, Bertram ; Yeung, Lane Chun . /
A trajectorial approach to relative entropy dissipation of McKean−Vlasov diffusions: gradient flows and HWBI inequalities
. In:
Bernoulli: a journal of mathematical statistics and probability
. 2023 ; Vol. 29, No. 1. pp. 725-756.
Sakhnovych, Oleksandr. /
Dressing for generalised linear Hamiltonian systems depending rationally on the spectral parameter and some applications
. In:
Discrete and Continuous Dynamical Systems
. 2023 ; Vol. 43, No. 2. pp. 807 - 820.
Casbi, Elie
; Li, Jianrong
. /
Equivariant multiplicities via representations of quantum affine algebras
. In:
Selecta Mathematica, New Series
. 2023 ; Vol. 29, No. 1.
Alesker, Semyon ; Katz, Mikhail
; Prosanov, Roman
. /
New invariants of Gromov–Hausdorff limits of Riemannian surfaces with curvature bounded below
. In:
Geometriae Dedicata
. 2023 ; Vol. 217, No. 1.
Branding, Volker
. /
On polyharmonic helices in space forms
. In:
Archiv der Mathematik
. 2023 ; Vol. 120, No. 2. pp. 213-225.
Grohs, Philipp
; Klotz, Andreas ; Voigtlaender, Felix. /
Phase Transitions in Rate Distortion Theory and Deep Learning
. In:
Foundations of Computational Mathematics
. 2023 ; Vol. 23, No. 1. pp. 329-392.
Marikova, Jana
; Ealy, Clifton F. /
Quantifier elimination for o-minimal structures expanded by a valuational cut
. In:
Annals of Pure and Applied Logic
. 2023 ; Vol. 174, No. 2.
Coti Zelati, Michele ; Elgindi, Tarek M.
; Widmayer, Klaus
. /
Stationary Structures Near the Kolmogorov and Poiseuille Flows in the 2d Euler Equations
. In:
Archive for Rational Mechanics and Analysis
. 2023 ; Vol. 247, No. 1.
Fischer, Vera
; Bag, Ömer Faruk. /
Strongly unfoldable, splitting and bounding
. In:
Mathematical Logic Quarterly
. 2023 ; Vol. 69, No. 1. pp. 7-14.
JOZEF, BOBOK ; JERNEJ, ČINČ ; PIOTR, OPROCHA et al. /
S-limit shadowing is generic for continuous Lebesgue measure-preserving circle maps
. In:
Ergodic Theory and Dynamical Systems
. 2023 ; Vol. 43, No. 1. pp. 78-98.
Stahl, Clément ; Montandon, Thomas ; Famaey, Benoit et al. /
Exploring the effects of primordial non-Gaussianity at galactic scales
. In:
Journal of Cosmology and Astroparticle Physics (JCAP)
. 2023 ; Vol. 2023, No. 1.
Hsiao, Chin-Yu
; Zhu, Weixia
. /
Heat kernel asymptotics for Kohn Laplacians on CR manifolds
. In:
Journal of Functional Analysis
. 2023 ; Vol. 284, No. 2.
Branding, Volker
; Siffert, Anna. /
On the equivariant stability of harmonic self-maps of cohomogeneity one manifolds
. In:
Journal of Mathematical Analysis and Applications
. 2023 ; Vol. 517, No. 2.
Fischer, Ilse
; Schreier-Aigner, Florian
. /
The relation between alternating sign matrices and descending plane partitions : n + 3 pairs of equivalent statistics
. In:
Advances in Mathematics
. 2023 ; Vol. 413.
Rampf, Cornelius
; Hahn, Oliver
. /
Renormalization group and UV completion of cosmological perturbations: Gravitational collapse as a critical phenomenon
. In:
Physical Review D
. 2023 ; Vol. 107, No. 2.
Constantin, Adrian
. /
A uniqueness criterion for ordinary differential equations
. In:
Journal of Differential Equations
. 2023 ; Vol. 342. pp. 179–192.
Lerma Pineda, Andres Felipe
; Petersen, Philipp Christian
. /
Deep neural networks can stably solve high-dimensional, noisy, non-linear inverse problems
. In:
Analysis and Applications
. 2023 ; Vol. 21, No. 1. pp. 49-91.
Perugia, Ilaria
; Schwab, Christoph ; Zank, Marco. /
Exponential convergence of hp-time-stepping in space-time discretizations of parabolic PDES
. In:
ESAIM: Mathematical Modelling and Numerical Analysis
. 2023 ; Vol. 57, No. 1. pp. 29-67.
Toft, Joachim
; Gumber, Anupam
. /
Fourier characterizations of Pilipović spaces
. In:
Journal of Functional Analysis
. 2023 ; Vol. 284, No. 1.
Sobota, Damian
; Zdomskyy, Lyubomyr. /
Minimally generated Boolean algebras and the Nikodym property
. In:
Topology and Its Applications: a journal devoted to general, geometric, set-theoretic and algebraic topology
. 2023 ; Vol. 323.
Faucher, Florian
; Scherzer, Otmar
. /
Quantitative inverse problem in visco-acoustic media under attenuation model uncertainty
. In:
Journal of Computational Physics
. 2023 ; Vol. 472. pp. 111685.
Bot, Radu Ioan
; Sedlmayer, Michael
; Phan, Tu Vuong. /
A Relaxed Inertial Forward-Backward-Forward Algorithm for Solving Monotone Inclusions with Application to GANs
. In:
Journal of Machine Learning Research
. 2023 ; Vol. 24, No. 1. pp. 191-227.
Fischer, Ilse
. /
Computations versus bijections for tiling enumeration
. In:
Advances in Applied Mathematics
. 2023 ; Vol. 142.
Guo, Yan ; Pausader, Benoit
; Widmayer, Klaus
. /
Global axisymmetric Euler flows with rotation
. In:
Inventiones Mathematicae
. 2023 ; Vol. 231, No. 1. pp. 169-262.
Grohs, Philipp
; Liehr, Lukas
. /
Injectivity of Gabor phase retrieval from lattice measurements
. In:
Applied and Computational Harmonic Analysis
. 2023 ; Vol. 62. pp. 173-193.
Nicola, Fabio
; Romero, José Luis
; Trapasso, S. Ivan. /
On the existence of optimizers for time–frequency concentration problems
. In:
Calculus of Variations and Partial Differential Equations
. 2023 ; Vol. 62, No. 1.
Nonino, Monica
; Ballarin, Francesco ; Rozza, Gianluigi et al. /
Projection Based Semi-Implicit Partitioned Reduced Basis Method for Fluid-Structure Interaction Problems.
In:
Journal of Scientific Computing
. 2023 ; Vol. 94, No. 1.
Rainer, Armin ; Nenning, David Nicolas
; Schindl, Gerhard
. /
The Borel map in the mixed Beurling setting
. In:
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matematicas. RACSAM
. 2023 ; Vol. 117, No. 1.
Neretin, Yurii ; Beloshapka, Valery K. ; Bogachev, Vladimir I. et al. /
ТФФА - лекции для аспирантов
. Moscow : The Moscow University Press, 2023. 430 p. (Серия. Классический университетский учебник).
Constantin, Olivia
. /
A complex-analytic approach to streamline properties of deep-water Stokes waves
. In:
Arkiv för Matematik
. 2023 ; Vol. 61, No. 1. pp. 81-97.
Mukhammadiev, Akbarali ; Tiwari, Diksha
; Giordano, Paolo
. /
A Fourier transform for all generalized functions
. In:
Dissertationes mathematicae
. 2023.
Donninger, Roland
; Ostermann, Matthias. /
A Globally Stable Self-Similar Blowup Profile in Energy Supercritical Yang-Mills Theory
. In:
Communications in Partial Differential Equations
. 2023 ; Vol. 48, No. 9. pp. 1148-1213.
Hassan Ibrahim, Abdulkarim ; Kimiaei, Morteza ; Kumam, Poom. /
A new black box method for monotone nonlinear equations
. In:
Optimization: a journal of mathematical programming and operations research
. 2023 ; Vol. 72, No. 5. pp. 1119-1137.
Grohs, Philipp
; Hornung, Fabian ; Jentzen, Arnulf et al. /
A proof that artificial neural networks overcome the curse of dimensionality in the numerical approximation of Black-Scholes partial differential equations
. In:
Memoirs of the American Mathematical Society
. 2023 ; Vol. 284, No. 1410.
Gintides, Drossos ; Giogiakas, S. ; Mindrinos, Leonidas. /
A theoretical and numerical study of oblique scattering by an inhomogeneous cylinder
. In:
Journal of Physics: Conference Series
. 2023 ; Vol. 2444, No. 1.
Bot, Radu Ioan
; Böhm, Axel
. /
Alternating proximal-gradient steps for (stochastic) nonconvex-concave minimax problems
. In:
SIAM Journal on Optimization
. 2023 ; Vol. 33, No. 3. pp. 1884 - 1913.
Fischer, Ilse
; Höngesberg, Hans
; Schreier-Aigner, Florian
. /
Alternating sign matrices and descending plane partitions: a linear number of equivalent statistics
. In:
Seminaire Lotharingien de Combinatoire
. 2023 ; Vol. 89B.
Gröchenig, Karlheinz
; Ehler, Martin
. /
An abstract approach to Marcinkiewicz-Zygmund inequalities for approximation and quadrature in modulation spaces.
In:
Mathematics of Computation
. 2023.
Bot, Radu Ioan
; Csetnek, Ernö Robert
; Sedlmayer, Michael
. /
An accelerated minimax algorithm for convex-concave saddle point problems with nonsmooth coupling function
. In:
Computational Optimization and Applications
. 2023 ; Vol. 86, No. 3. pp. 925-966.
von Wahl, Henry Maximilian ; Richter, Thomas. /
An Eulerian time-stepping scheme for a coupled parabolic moving domain problem using equal-order unfitted finite elements
. In:
Proceedings in Applied Mathematics and Mechanics
. 2023.
Guo, Victor J. W. ; Liu, Ji-Cai
; Schlosser, Michael
. /
An extension of a supercongruence of Long and Ramakrishna
. In:
Proceedings of the American Mathematical Society
. 2023 ; Vol. 151, No. 3. pp. 1157-1166.
Weinhandl, Robert ; Mayerhofer, Martin ; Anđić, Branko et al. /
An Interplay of Enjoyment, Engagement, and Anxieties: The Characteristics of Upper Secondary School Mathematics Students
. In:
Investigations in Mathematics Learning
. 2023 ; Vol. 16, No. 1. pp. 36-51.
Eagle, Christopher J. ; Hamel, Clovis ; Müller, Sandra et al. /
An undecidable extension of Morley's theorem on the number of countable models
. In:
Annals of Pure and Applied Logic
. 2023 ; Vol. 174, No. 9.
Dall'Ara, Gian Maria ; Ngoc Son, Duong. /
An upper bound for the first positive eigenvalue of the Kohn Laplacian on Reinhardt real hypersurfaces
. In:
Proceedings of the American Mathematical Society
. 2023 ; Vol. 151, No. 1. pp. 123-133 .
Aschenbrenner, Matthias
. /
Analytic Hardy fields
. In:
Compositio Mathematica
. 2023.
Ableitinger, Christoph
. /
Assessment of Students’ Procedural Knowledge and Relations to Student Characteristics
. Proceedings of the Thirteenth Congress of the European Society for Research in Mathematics Education . 2023. pp. 3908–3915
Comech, Andrew ; Komech, Alexander
; Kopylova, Elena
. /
Attractors of Hamiltonian Nonlinear Partial Differential Equations
. Partial Differential Equations and Functional Analysis. editor / Andrew Comech ; Alexander Komech ; Mikhail Vishik. Birkhäuser, 2023. pp. 197 -244 (Trends in Mathematics).
Alacaoglu, Ahmet
; Böhm, Axel
; Malitskyi, Yurii
. /
Beyond the Golden Ratio for Variational Inequality Algorithms
. In:
Journal of Machine Learning Research
. 2023.
Cap, Andreas
; Slovak, Jan. /
Bundles of Weyl structures and invariant calculus for parabolic geometries
. The Diverse World of PDEs: Geometry and Mathematical Physics. American Mathematical Society, 2023. pp. 53-72 (Contemporary Mathematics, Vol. 788).
Showing entries 601 - 650 out of 5085
First Page
Previous Page
Page
10
Page
11
Page
12
Page
13
Page
14
Page
15
Page
16
Next Page
Last Page
Research